# SDR 2013FA0000622

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 24,648 hours
- Engine: Cont IO520BB
- Engine time: 1,111 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Beacon
- Part time: 3,850 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BEACON LIGHT WAS INOPERATIVE.  TROUBLESHOT THE SYS AND DISCOVERED BEACON LIGHT FAILED.  REPLACED THE CIRCUIT BREAKER.
